Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I am having leg cramps after chemo

hi. i've had a molar pregnancy and received chemo for 4 months. i suffered with severe leg cramps and pain in my legs. it's been 2 3 years since my chemo ended but the cramping and leg pain lives on. what dr must i see
Asked On : Mon, 12 Jul 2010
Answers:  2 Views:  435
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome.There seems no relation of your leg pains with chemo taken 2 to 3 years back.Get yourself investigated for Blood sugar.HB,SERUM VIT D,SERUM B 12,SERUM FOLIC ACID,IRON STUDIES,SERUM CALCIUM AND PHOSPHOROUS and HYPOTHYROIDISM. Once the deficiency is identified you can be treated easily.Good
Answered: Fri, 14 Oct 2011
I find this answer helpful
  User's Response
i am a unani doctor.our medicine use in cancer include supplementation a) to reduce side-effects during chemotherapy or radiotherapy, b) to prolonging survival and minimize metastasis, c) to improve quality of life, and d) to prevent occurrence or recurrence.
Answered: Sat, 17 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor